# SDR SWIA200514779

- Difficulty date: February 7, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,600 hours, 33,089 cycles
- Engine: Pwa PW118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FRM 13 FORWARD SIDE AND STR 8L IS CRACKED.  (ITEM FOUND AT C-CHECK INSPECTION.)  CRACKED RIB REPLACED IAW EMB 120 SRM 51-40-02, 51-22-00, 51-25-00.
